I'm a 21 year old female, nonsmoker. I eat pretty healthy and exercise. I am average weight.
I've had a lot of "random" symptoms and I dont know which of them are related so here's a list:
-Cold hands and feet
-High sensitivity to cold; often feel very cold when others are warm
-Sometimes get pain in lower arms and legs, feels like blood isn't flowing
-Occasional stabbing pain in chest, usually to the left side
-Bruised and sometimes throbbing pain in left breast towards underarm
-Fast pulse (when I exercise it gets really bad and I get so lightheaded that my vision goes fuzzy). My BP is normal-to-low.
-"Exercise-induced asthma" -- the other day I went on a trampoline and within 5 minutes I was coughing, wheezing, and my throat/mouth tasted metallic like blood
-random nausea and/or lightheadedness
-heartburn, to the point where bubbles of acid float up to my throat. This happens whether I've recently eaten or not, doesnt seem to be a response to any particular type of food, and gets extremely bad whenever I get sick (sick meaning runny nose, fever, etc. not vomiting)
I've also had a couple of what have been labelled as panic attacks that went like this:
Suddenly get very hot and clammy
Get lightheaded, feel like someone is draining all life from me
Turn ghostly white
Vision goes fuzzy (eyes look glazed over to others)
Black sea rises from the floor
When I wake up I continue to feel lightheaded and weak for many hours afterwards
These episodes only happen when I stand up and I can stop them before the fainting if I sit down. I've never had any reason to be anxious when they happen so I'm skeptical of the panic attack explanation.
So...does anyone know what might be going on with me? Inhalers, antacids, and iron supplements havent worked. I'm tired of doctors saying there's nothing wrong with me. None of my friends feel like this!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?